Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 8, Pages 121–158 (Mi fpm32)  

Automorphisms of Sylow $p$-subgroups of Chevalley groups over $p$-primary residue rings of integers

S. G. Kolesnikov

Krasnoyarsk State University

Abstract: In this paper, we prove that any automorphism of a Sylow $p$-subgroup of the Chevalley group over the ring $\mathbb Z_{p^m}$ (where $p$ is prime and $m\geq 1$) is a product of graph, inner, diagonal, and hypercentral automorphisms.

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 152:2, 220–246

Bibliographic databases:

UDC: 519.54

Citation: S. G. Kolesnikov, “Automorphisms of Sylow $p$-subgroups of Chevalley groups over $p$-primary residue rings of integers”, Fundam. Prikl. Mat., 12:8 (2006), 121–158; J. Math. Sci., 152:2 (2008), 220–246

Citation in format AMSBIB
\Bibitem{Kol06}
\by S.~G.~Kolesnikov
\paper Automorphisms of Sylow $p$-subgroups of Chevalley groups over $p$-primary residue rings of integers
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 8
\pages 121--158
\mathnet{http://mi.mathnet.ru/fpm32}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314027}
\zmath{https://zbmath.org/?q=an:1150.20034}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 152
\issue 2
\pages 220--246
\crossref{https://doi.org/10.1007/s10958-008-9061-z}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50249183404}


Linking options:
  • http://mi.mathnet.ru/eng/fpm32
  • http://mi.mathnet.ru/eng/fpm/v12/i8/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:246
    Full text:86
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021